Periodic Solutions of Duffing Equation with an Asymmetric Nonlinearity and a Deviating Argument
Zaihong Wang,
Jin Li and
Tiantian Ma
Abstract and Applied Analysis, 2013, vol. 2013, 1-8
Abstract:
We study the existence of periodic solutions of the second-order differential equation , where are two constants satisfying , , is a constant satisfying , are continuous, and is -periodic. When the limits exist and are finite, we give some sufficient conditions for the existence of -periodic solutions of the given equation.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/507854.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/507854.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:507854
DOI: 10.1155/2013/507854
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().